| Model Number |
27001 |
| Medical Device Problem Code |
Inadequate User Interface (2958)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/25/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The top case assembly was replaced to address an issue.The device was serviced and fully tested before it was returned to the customer.Resmed reference#: (b)(4).
Event or Problem Description
During resmed evaluation, an astral device had an inoperable touchscreen.There was no reported harm or injury as a result of the event.